# SDR IPXA2014081383964

- Difficulty date: July 20, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Tube
- Part number: NBA62622
- Part serial: 48404
- Condition: Chafed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, R1 DOOR LOWER TORQUE TUBE CHAFED IN TWO PLACES, ACCOMPLISHED REPAIR IAW EA 011-5200-01-A5519, REV I/R AND EO 5230-55191-A.
